# SDR A6WA202212278431

- Difficulty date: December 27, 2022
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 39,454 hours, 38,132 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R38303253
- Condition: Corroded
- Location: Bs 310, Rbl 43
- Part time: 39,454 hours, 38,132 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SERVICE DOOR LOWER SILL ANGLE P/N 601R38303-253 AT FS 310.0 AND RBL 43.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED DAMAGE BY BLENDING SERVICE DOOR LOWER SILL ANGLE  AT FS310.0 AND RBL 43. ORIGINAL MATERIAL THICKNESS 0.063. REMAINING THICKNESS 0.050 PERFORMED HFEC WITH NO INDICATIONS. RESTORED SURFACE FINISH. ALL WORK WITHIN LIMITS PERFORMED IAW EA AWAC-CRJ253-01941 REV A,
